# SDR UALA2010121304534

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 44,344 hours, 12,189 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Dislodged
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKE OFF OF SEAT 1B.  INOPERATIVE IAW MEL.  RESECURED LIGHT ASSY BUT LIGHT IS INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW MM. EMERGENCY LIGHT OPS CHECK OK.
